# SDR MALA000625

- Difficulty date: September 20, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, 3 RIBS CRACKED ON LEADING EDGE PANEL 611BR.  REFER TO CELSIUS TASK CARD 6506, W/O18843.  MAINTENANCE REMOVED CRACKED SECTION OF 3 CRACKED RIBS IAW SRM 57-10-30.  NDT PERF FVNDT006EC NO CRACKS NOTED.  FABRICATED 3 REPAIR ANGLES AND SHIMS IAW SRM 57-10-30.  TREATED AND PRIMED RIBS AND REPAIR ANGLES IAW SRM 51-21-17/28, INSTALLED 3 REPAIR ANGLES WET IAW SRM 51-40-21.  FOR PAINT TOUCH UP SEE WO 18843, TASK 2518  IPM12 FORM 007.
